Citation: Neuroactive. "Confused and Heavy: An Experience with Metaxalone (Skelaxin) & Cannabis (exp34960)". Erowid.org. Jan 7, 2007. erowid.org/exp/34960
||Pharms - Metaxalone
||(pill / tablet)
I've been using Skelaxin sparingly to help with chronic leg and muscle pains. My previous use of Skelaxin had been generally uneventful and untherapeutic, even when used in conjunction with a small amount of alcohol (which seems to totally relax the painful muscle contractions).
Under extreme discomfort and multiple regions of pain, (a very sore arm and the reoccurring leg pains) I decided to take four 800mg pills. Dosages previously had been between two or three of the pills with very limited effects.
After squirming around for a couple hours, I finally got to sleep. The Skelaxin only seemed to produce its usual subtle sedation for the two hours I remained awake that night. The next morning I awoke feeling extremely hungover and dehydrated. I was very hot and uncomfortable, even when I returned to bed.
My apetite was destroyed by the uneasy stomach and lack of energy I had. I thought a bit of Cannabis would help me get back to a comfortable level of sedation. Instead, the anxiety and irritability of the Skelaxin increased dramatically. Some of the bodily discomfort was relieved, but confusion and delirium set in. I had an extremely hard time reading simple text - I couldn't keep my attention on anything.
I decided that a warm bath might help, so I smoked the rest of the Cannabis and slipped into the bath. My muscles became wildly relaxed, but I was still in a great deal of discomfort. My head felt warm and my breathing was somewhat erratic, fading in rhythm and returning in anxious waves.
While in the bathtub, I was overcome with a great deal of irritability and anxiety. I felt like I was stuck under a great rock, unable to move without great effort and discomfort. The mild OEVs that marijuana usually produces in my relaxed state became greatly exaggerated - resembling patterns seen while under the effects of psilocybin; minus the heavy distortion of perspective.
After some rest and some stretching, I began to regain my strength over the day. I can definitely say that the unpleasant effects lasted until around 9 P.M. the night after I took the dose. This put me at approximately the T+ 20hr mark.
In some ways, this reminded me of my awful experiences with amitryptaline - feeling like a zombie all the next day after dosing.
I must say, the effects of Cannabis have never been so wildly pronounced without interference from other, stronger psychedelics. I'm glad to be at a point now where I don't feel like collapsing! Not a recommended experience by any means.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.